| Model Number |
7214 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/02/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that shaft break occurred.A 3.50mm x 20mm nc emerge balloon catheter was selected for use.However, during insertion, the balloon catheter shaft split.The device was pulled out and the procedure was completed with another nc emerge balloon catheter.There were no patient complications nor injuries reported.
Event or Problem Description
Additional Manufacturer Narrative
Device evaluated by mfr.: returned product consisted of an nc emerge balloon catheter.A non-bsc (6f trapliner) guide catheter device was returned separated, and the separated portion of the shaft was still on the nc emerge device.The device was visually and microscopically examined.There were numerous severe hypotube bends and kinks.There were also numerous kinks to the shaft of the device.There was contrast in the inflation lumen and balloon.There was blood in the guidewire lumen and the balloon was loosely folded.The tip of the device was damaged.Product analysis could not confirm reported event as there was no break in the nc emerge balloon catheter.